# SDR AWXA9500643

- Difficulty date: September 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N185AW
- Make and model: Boeing 737277
- Aircraft serial: 22652
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: L2 Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - DURING SCHEDULED C4 INSPECTION, FOUND L2 DOOR FUSELAGE MOUNTED TORQUE TUBE FORWARD LOWER CORNER SKIN CRACKED.  FABRICATED AND INSTALLED DOUBLER AND TRIPLER REPAIR PER SRM 53-30-3.  (M)
